# SDR COMA0260351

- Difficulty date: June 2, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 14,252 hours, 12,280 cycles
- Engine: Ge CF343A1
- Engine time: 12,135 hours, 11,692 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 6030T41P02
- Condition: Faulty
- Location: Lt Eng
- Component: Lp Turbine, Ge
- Component part number: 6087T14G01
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5640 LT ENG ITT HOT WARNING  - ITT FLUCTUATED FROM NORMAL TO OVER 900 DEGREES.REPLACED THE LOW PRESSURE TURBINE ASSY DUE TO DEFECTIVE THERMOCOUPLE ASSY.
